Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kaiz

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

About kaiz

  • Birthday 02/04/1983

Profile Information

  • Gender
    Female
  • Location
    tx
  1. I also just started, b ut I startedc today on sotret. I don't have any side effects yet, but a slight headache. My face is just like yours but more piled together. THe doctor had to give me a shot yesterday. I'm really scared of all the side effects, but i'm trying not to think about it. Good lucK!
  2. DAY 1 Well i took the first pill today, no side effects yet, just a slight headache.
  3. Well, its finally here I will start accutane tomorrow. I'm very scared of the side affects but I will try anything to have clear skin. I was on minocycline for a month which caused me to break out horrible, the Dr gave me a shot today to help thge swelling of the huge zits. My face is covered completly with acne at this point due to the other medicine, so the dr stated it should clear out. I'm going out of town this weekend to the casinos so I'm wondering has anyone drank a drink or two while on
  4. Okay, so I have been on this med for a month and my face is worst than everThey look like big cyst with a purple discoloration. The nurse it is normal, but i'm starting to think how i n the world is this going to go away. I'm suppose to start accutant this month, which i hope works, but is this medicine that i'm taking now is it strong? Cause i honeslty just see thinks getting worst.
  5. Is it true that you must use a condom as well, besides birth control?
  6. I was just wondering what types of birth control ya are all taking to prevent pregnancy while on accutane. Is it true that you have to have two forms of birth control?
  7. Okay so i have heard that this medicine will cause me to have really dry skin. So can I still color my hair? Will the color cause anymore irration to my scalp?
  8. Well,I willbe starting this soon. I guess it wont make adifference for me since I just had a baby 3 weeks ago. I'm so tired....
  9. thank you so much for the comments, it makes os much sense now. I feel so much better and I'm looking foward to taking this medication!
  10. Hi! Well I'm new to this forum. I hope I can get some good advice from those who are using accutane. I have been struggling with really bad acne that is just building over each other of ource leaving scars. I went to my derm on friday and he will be putting me on accutane next month. I'm really afraid of all those bad side effects. Like for example it says depression, stomach problems, vision problems, stroke, swelling of the brain,a nd mental disorders. Should I be worried? Have any of you expe
×